# SDR DALA2017052904439

- Difficulty date: May 28, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 42,931 hours, 28,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION ON LEFT HAND CUSP WEB, STA 460-470, X=54 - 60.  FOUND TO BE OUT OF LIMITS.  REPAIRED IAW SRM 53-20-02 AND 51-30-05.
